# SDR ABXA9701529

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413503
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT ELEVATOR TAB DELAMINATED ON UPPER SURFACE.  REPLACED LT ELEVATOR TAB I.A.W. DC-9 MM 27-30-3
